A 48-year-old male asked:
I was on zoloft buspar (buspirone) and ativan and trazadon i wasn't fine doc add me risperdal 0.25 i do verry good i stop buspar (buspirone) and trazadon i feel fine?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 36 years experience
Work w/ provider: Glad you are doing very well.
But, ALWAYS try to work w/ the provider when stopping a medication. That way, if any problems arise, they'll be addressed rapidly and you'll be much safer. It's part of their responsibility to support you through the entire treatment. It's yours to be responsive. Best wishes!
4k viewsAnswered >2 years ago
Last updated Aug 13, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.